Title of article
SOLUTION OF FUZZY ORDINARY BOUNDARY VALUE PROBLEMS
Author/Authors
Fadhel, Fadhel Subhi Al-Nahrain University - College of Science - Mathematics and Computer Application Department, Iraq , Al-Saedy, Ammar Jaffar Muhesin Al-Nahrain University - College of Science - Mathematics and Computer Application Department, Iraq
From page
190
To page
196
Abstract
In this paper, we will study the numerical solutions of fuzzy boundary value problems of ordinary differential equations using the shooting method in connection with α – level sets (upper and lower α- levels).
Journal title
Al-Nahrain Journal Of Science
Journal title
Al-Nahrain Journal Of Science
Record number
2644360
Link To Document